Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 328663.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
SU(N) quantum Yang-Mills theory in two dimensions: A complete solution
Authors:Ashtekar, Abhay; Lewandowski, Jerzy; Marolf, Donald; Mourao, J.; Thiemann, Thomas
Language:English
Date of Publication (YYYY-MM-DD):1997-11
Title of Journal:Journal of Mathematical Physics
Journal Abbrev.:J. Math. Phys.
Volume:38
Issue / Number:11
Start Page:5453
End Page:5482
Review Status:Peer-review
Audience:Not Specified
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
External Affiliations:UNIV WARSAW, INST THEORET PHYS, PL-00681 WARSAW, POLAND.; SYRACUSE UNIV, DEPT PHYS, SYRACUSE, NY 13244 USA.; INST SUPER TECN, DEPT FIS, P-1096 LISBON, PORTUGAL.; MAX PLANCK INST GRAVITAT PHYS, ALBERT EINSTEIN INST, D-14473 POTSDAM, GERMANY.
Identifiers:ISI:A1997YD81200001 [ID No:1]
ISSN:0022-2488 [ID No:2]
Full Text:
You have privileges to view the following file(s):
SUN.pdf  [323,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.